| Model Number |
MMT-723LNAH |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
03/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.Customer¿s blood glucose level was 504 mg/dl and they did not able to bolus, due to which their blood glucose was high.Customer stated that the insulin pump had no delivery alarm, performed a 5.0 unit fixed prime and insulin exited.Customer declined troubleshooting for high blood glucose.The insulin pump will not be returned for analysis.